| Catalog Number |
2115 |
| Medical Device Problem Code |
Failure to Seal (4070)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Case details were reviewed.A surgeon reported three manta incidents that occurred over a month ago.In the first case, following a tavr procedure, an 18f manta was unsuccessfully deployed for closure.The interventional cardiologist decided to perform a cutdown.Due to no further information being provided by the facility or any further response received regarding this complaint, the root cause of the delivery of the implant not being effective in creating hemostasis requiring surgical intervention remains undeterminable.Risk documentation has been reviewed and this is a known risk of the device.The manta instructions for use (ifu) lists potential adverse events associated with the deployment of vascular closure devices that have been identified and include other access site complications leading to bleeding, possibly requiring surgical repair, and/or endovascular intervention.Potential adverse events associated with any large bore intervention, including the manta vascular closure device, include but are not limited to late arterial bleeding.The ifu precautions if bleeding from the femoral access site persists after the use of the manta device, assess the situation.Based on the amount of bleeding, use manual or mechanical compression, application of balloon pressure, placement of a covered stent, and/or surgical repair to obtain hemostasis.
Event or Problem Description
It was reported that: "surgeon shared 3 cases which manta failed.2 cut down and one stent." associated complaints 3010252479-2025-00009 and 3010252479-2025-00010.".
Additional Manufacturer Narrative
(b)(4).Udi related data quality updates only section d.4.-unique identifier (udi)# corrected to (b)(4).No return product evaluation could be completed as the device was not returned for investigation.The device lot history record review for lot number 73d2401021 manta 18f indicated no non-conformities related to this lot, therefore, supporting the device met material, assembly, and performance specifications before shipment.There appears to be no product quality issue concerning manufacturing, documentation, or labelling.The der process will continue to monitor and investigate any similar events-no risk evaluation is required as the actual severity does not exceed the expected severity per the risk documentation.
Event or Problem Description
It was reported that: "surgeon shared 3 cases which manta failed.2 cut down and one stent." associated complaints 3010252479-2025-00008, 3010252479-2025-00009 and 3010252479-2025-00010.".